# SDR C2XA02SH152

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 12033825001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK RIB FOUND CRACKED ON RUDDER NUMBER 1 AT LOWER CENTER HINGE BRACKET.  MAINTENANCE REMOVED AND REPLACED AFFECTED RIB IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
